Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

On the subgroups of order a power of $ p$ in the quaternary abelian group in the Galois field of order $ p\sp n$


Author: Leonard Eugene Dickson
Journal: Trans. Amer. Math. Soc. 4 (1903), 371-386
MSC: Primary 20D99; Secondary 12E20
Erratum: Trans. Amer. Math. Soc. 5 (1904), 550-551.
MathSciNet review: 1500648
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20D99, 12E20

Retrieve articles in all journals with MSC: 20D99, 12E20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1903-1500648-0
PII: S 0002-9947(1903)1500648-0
Article copyright: © Copyright 1903 American Mathematical Society